# SDR AALA20130523009

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 102,558 hours, 16,658 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LT HYD SYS PRESSURE EICAS MESSAGE FOLLOWED BY LT HYD QTY MESSAGE.  EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LEAKING DIFFERENTIAL PRESSURE INDICATOR ON INBD SIDE OF LT HYD FILTER MODULE.  SYS GROUND CHECK NORMAL OPERATION. (CLOSED)
